# SDR USAA2010062891294

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,539 hours, 17,537 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9999 - SAT-CLT - EMERGENCY EGRESS SYSTEM - DOOR 2L SLIDE WILL NOT ARM.  ADJUSTED PROXIMITY SWITCH (7WN1) PER AMM 52-71-00-820-002.  TESTED NORMAL PER AMM 52-73-00-710-001.  PERFORMED PRESSURIZATION CHECK PER AMM 05-53-00 L2.  CHECKED GOOD.
